Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 839648, 17 pages
http://dx.doi.org/10.1155/2011/839648
Research Article

Robust 𝐿 𝟐 - 𝐿 ∞ Filtering of Time-Delay Jump Systems with Respect to the Finite-Time Interval

Shuping He1,2,3 and Fei Liu1,2

1Key Laboratory of Advanced Process Control for Light Industry, Jiangnan University, Ministry of Education, Wuxi 214122, China
2Institute of Automation, Jiangnan University, Wuxi 214122, China
3Control Systems Centre, School of Electrical and Electronic Engineering, University of Manchester, Manchester M60 1QD, UK

Received 10 September 2010; Accepted 22 September 2010

Academic Editor: Ming Li

Copyright Β© 2011 Shuping He and Fei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuping He and Fei Liu, “Robust Filtering of Time-Delay Jump Systems with Respect to the Finite-Time Interval,” Mathematical Problems in Engineering, vol. 2011, Article ID 839648, 17 pages, 2011. doi:10.1155/2011/839648